On the covering of pairs by quadruples

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Let X be a finite set of size ν, let λ be a positive integer, and α(4, λ, ν) be the minimum number of quadruples such that each pair of elements of X is contained in at least λ of them. Mills [5, 6] has determined α(4, 1, ν) for all ν. In this paper α(4, λ, ν) is determined for all ν and λ > 1.

Original languageEnglish
Pages (from-to)119-132
Number of pages14
JournalDiscrete Mathematics
Issue number2-3
StatePublished - Sep 1986


Dive into the research topics of 'On the covering of pairs by quadruples'. Together they form a unique fingerprint.

Cite this